Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Weighted norm inequalities for homogeneous singular integrals


Author: Javier Duoandikoetxea
Journal: Trans. Amer. Math. Soc. 336 (1993), 869-880
MSC: Primary 42B20; Secondary 42B25, 47G10
MathSciNet review: 1089418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove weighted norm inequalities for homogeneous singular integrals when only a size condition is assumed on the restriction of the kernel to the unit sphere. The same results hold for the operator obtained by modifying the centered Hardy-Littlewood maximal operator over balls with a degree zero homogeneous function and also for the maximal singular integral.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B20, 42B25, 47G10

Retrieve articles in all journals with MSC: 42B20, 42B25, 47G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1089418-5
Article copyright: © Copyright 1993 American Mathematical Society